Hey I was recently sufferin from a bad cough and I was prescribed piriton cs. By mistake I took a single dose of 25 mg chlorpheniramine maleate and also 500 mg paracetamol along with it. I've been having a slight pain in my upper right abdomen ever since. Is this a sign of possible liver damage? Is it possible to damage liver at the above dose? Thanks in advance. I would really appreciate your input.
No drug interactions occur between paracetamol and chlorpheniramine maleate. Also, it's unlikely that a single dose of 500 mgs of paracetamol can affect the liver.Hepatotoxicity from paracetamol depends on the dosage. Acetaminophen when taken in therapeutic doses of up to 4000 mg/d demonstrated no adverse hepatic effects. In adults and adolescents, hepatotoxicity may occur following ingestion of greater than 7.5 to 10 g (ie, 24 regular-strength or 15 extra-strength caplets or tablets) over a period of 8 hours or less.
So, the pain may not be related to your medications.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.